Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Had renal transplantation, taken Cyclosporine and azoran, stomach ache, acute pancreatitis. Treatment?

Hi, My dad has undergone renal transplantation 12 yrs back. he was given Cyclosporine and azoran post renal. couple of weeks back he started sever pain in the stomack and diagnosed with acute pancreatitis . after fasting for wa week s time and surviving by IV drips and injections he was discharged from hospital last week.he was told that his infections in the pancreas is coming down. He was also advised not to take azoran. but now his creatinine and blood urea are 2.2 and 22 respectively. how should we go about his furthe treatments?
Asked On : Mon, 2 Apr 2012
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi Senthil,
Thanks for writing in.
Your father has been told to stop Azoran as this drug can sometimes cause a hypersensitivity pancreatitis. Since his creatinine and blood urea are rising, he may be started on an alternative immunosupressant like rapamycin, tacrolimus, everolimus or sirolimus.
The choice of drug will be determined by the complete profile of your father.
Hope this helps.
Answered: Mon, 2 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor